# SDR CA031015002

- Difficulty date: October 13, 2003
- Submitted: November 3, 2003
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 17,027 hours
- Engine: Ge CF343A1
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 848847
- Condition: Failed
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

(CAN) HYD NR 2 QUANTITY DROPPED STEADILY DURING FLT. AT LANDING HAD NR 2 QTY AT 25 PERCENT DECLARED EMERGENCY AND LANDED NORMALLY IN ALBANY. PUMP CHANGED, SYSTEM FLUSHED AND FILTERS CHANGED ALL NOW NORMAL
